# SDR UALA2010042701403

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,129 hours, 13,413 cycles
- Engine: Pwa PW2037
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB BULK CARGO AREA AT LAV SERVICE PANEL PAN AROUND DUCT UNDER TANK.  REPLACED LAV SERVICE PANEL.  ACFT PRIMARY STRUCTURE IS OK.  WORK WAS ACP ON PEMCO NR 2012N00376 AND INSP BY QC 802.
